# SDR AALA20100420TUL10

- Difficulty date: April 20, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 57,391 hours, 29,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

RIGHT CUSP CRACKED AT STATION 256.  INSTALLED CUSP DOUBLER PER AARD 53-20-00-16.
